# SDR DHL2005784514

- Difficulty date: May 18, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 720A FRAME IS DENTED ABOVE STR 23R.  FOUND DENT TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 1,  CUT OUT DAMAGED AREA .  FABRICATED ANGLE REPAIR  IAW B727 SRM 53-10-2 FIG 3.  ALODINE AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED PART IAW B727 SRM 51-40-3 FIG 1.
